@article{(Open Science Index):https://publications.waset.org/pdf/16807,
	  title     = {A Necessary Condition for the Existence of Chaos in Fractional Order Delay Differential Equations},
	  author    = {Sachin Bhalekar},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper we propose a necessary condition for the existence of chaos in delay differential equations of fractional order. To explain the proposed theory, we discuss fractional order Liu system and financial system involving delay.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {3},
	  year      = {2013},
	  pages     = {525 - 529},
	  ee        = {https://publications.waset.org/pdf/16807},
	  url   	= {https://publications.waset.org/vol/75},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 75, 2013},
	}